# SDR DXTA201404105726

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 7,072 hours, 5,666 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: V332
- Condition: Inoperative
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING GEAR, LOW BRAKE PRESSURE & ANTISKID LIGHT REMAINED ILLUMINATED.  RAN CHECKLIST WHICH REQUIRED CHECKING CIRCUIT BREAKERS.  BOTH THE SKID CONTROL & POWER BRAKES WERE CHECKED IN.  WE HAD TO PULL THE EMERGENCY BRAKE HANDLE TO STOP.  ON POST FLIGHT THE TIRES SHOW NO FLAT SPOTS.  FOUND LG DOWN SWITCH INOPERATIVE.  REMOVED THE LANDING GEAR HANDLE ASSEMBLY.  R & R THE LANDING GEAR HANDLE DOWN SWITCH & REINSTALLED THE LANDING GEAR HANDLE ASSEMBLY. COMPLIED WITH LANDING GEAR RETRACTION CHECKS & CHECKED GOOD.  BRAKES OPS CHECKED GOOD IAW MM 32-31-01 & WDM 32-30-01.
